# SDR AALA201709089023

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737832
- Aircraft serial: 29532
- Aircraft time: 51,908 hours, 21,129 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT LAVATORY SMOKE DETECTOR ANNUNCIATOR AND ALARM ON.  FLIGHT ATTENDANT REPORTS VICINITY OF TRASH CAN FEELS WARM.  RESET SMOKE DETECTOR PER AMM 26-14-00.  OPERATIONAL CHECK GOOD.
